# SDR DALA2018042802884

- Difficulty date: April 28, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN WAS FOUND DAMAGED BETWEEN LONGERONS 4 TO 7L,  BS 1338.   REPAIRED IAW ER/A 496010-14, REV A, SECTION II.
